Volume 21, issue 4 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Simple embeddings of rational homology balls and antiflips

Heesang Park, Dongsoo Shin and Giancarlo Urzúa

Algebraic & Geometric Topology 21 (2021) 1857–1880
Bibliography
1 J D Evans, I Smith, Markov numbers and Lagrangian cell complexes in the complex projective plane, Geom. Topol. 22 (2018) 1143 MR3748686
2 J D Evans, G Urzúa, Antiflips, mutations, and unbounded symplectic embeddings of rational homology balls, preprint (2018) arXiv:1807.06073
3 P Hacking, Y Prokhorov, Smoothable del Pezzo surfaces with quotient singularities, Compos. Math. 146 (2010) 169 MR2581246
4 P Hacking, J Tevelev, G Urzúa, Flipping surfaces, J. Algebraic Geom. 26 (2017) 279 MR3606997
5 T Khodorovskiy, Symplectic rational blow-up and embeddings of rational homology balls, PhD thesis, Harvard University (2012)
6 T Khodorovskiy, Smooth embeddings of rational homology balls, Topology Appl. 161 (2014) 386 MR3132378
7 J Kollár, N I Shepherd-Barron, Threefolds and deformations of surface singularities, Invent. Math. 91 (1988) 299 MR922803
8 B Owens, Equivariant embeddings of rational homology balls, Q. J. Math. 69 (2018) 1101 MR3859226
9 B Owens, Smooth, nonsymplectic embeddings of rational balls in the complex projective plane, Q. J. Math. 71 (2020) 997 MR4142720
10 H Park, J Park, D Shin, Smoothly embedded rational homology balls, J. Korean Math. Soc. 53 (2016) 1293 MR3570974
11 H Park, J Park, D Shin, G Urzúa, Milnor fibers and symplectic fillings of quotient surface singularities, Adv. Math. 329 (2018) 1156 MR3783436
12 H Park, D Shin, Rational homology balls in 2–handlebodies, Bull. Korean Math. Soc. 54 (2017) 1927 MR3733773
13 G Urzúa, Identifying neighbors of stable surfaces, Ann. Sc. Norm. Super. Pisa Cl. Sci. 16 (2016) 1093 MR3616327
14 G Urzúa, –Gorenstein smoothings of surfaces and degenerations of curves, Rend. Semin. Mat. Univ. Padova 136 (2016) 111 MR3593546
15 J Wahl, Smoothings of normal surface singularities, Topology 20 (1981) 219 MR608599